Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 85, NWS Jacksonville, FL

May 29, 2012Alachua County, Clay County, Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 29, 2012, 7:20 PM EDT for Alachua County, Clay County, Putnam County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2012, 7:20 PM EDT (23:20 UTC)
Expired
May 29, 2012, 8:00 PM EDT
In force
40 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Clay County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 88 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
633 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

682 
WUUS52 KJAX 292320
SVRJAX
FLC001-019-107-300000-
/O.NEW.KJAX.SV.W.0085.120529T2320Z-120530T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
720 PM EDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLAY COUNTY IN NORTHEAST FLORIDA
  EASTERN ALACHUA COUNTY IN NORTHERN FLORIDA
  NORTHERN PUTNAM COUNTY IN NORTHEAST FLORIDA

* UNTIL 800 PM EDT

* AT 720 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAKE GENEVA...OR
  NEAR MELROSE...AND MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FLORAHOME...INTERLACHEN...HOLLISTER...SATSUMA...SAN MATEO...
  PALATKA...ORANGE MILLS AND EAST PALATKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2953 8159 2968 8212 2976 8208 2975 8205
      2981 8205 2983 8204 2976 8154
TIME...MOT...LOC 2320Z 284DEG 25KT 2974 8199

$$

SHASHY
3 follow-up statements
215 
WWUS52 KJAX 292334
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
734 PM EDT TUE MAY 29 2012

FLC001-019-107-300000-
/O.CON.KJAX.SV.W.0085.000000T0000Z-120530T0000Z/
CLAY FL-ALACHUA FL-PUTNAM FL-
734 PM EDT TUE MAY 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHERN PUTNAM...EASTERN ALACHUA AND SOUTHWESTERN CLAY
COUNTIES...

AT 735 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FLORAHOME...OR 8 MILES
NORTH OF INTERLACHEN...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MANNVILLE...HOLLISTER...CARRAWAY...SATSUMA...SAN MATEO...PALATKA...
ORANGE MILLS AND EAST PALATKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2953 8159 2968 8212 2976 8208 2975 8205
      2980 8201 2981 8193 2976 8154
TIME...MOT...LOC 2335Z 284DEG 25KT 2971 8187

$$

SHASHY
287 
WWUS52 KJAX 292351
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
751 PM EDT TUE MAY 29 2012

FLC019-300001-
/O.CAN.KJAX.SV.W.0085.000000T0000Z-120530T0000Z/
CLAY FL-
751 PM EDT TUE MAY 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLAY COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2972 8208 2971 8203 2973 8200 2975 8187
      2973 8158 2956 8166 2960 8182 2968 8212
      2970 8211
TIME...MOT...LOC 2351Z 284DEG 25KT 2968 8175

$$

FLC001-107-300000-
/O.CON.KJAX.SV.W.0085.000000T0000Z-120530T0000Z/
ALACHUA FL-PUTNAM FL-
751 PM EDT TUE MAY 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHERN PUTNAM AND EASTERN ALACHUA COUNTIES...

AT 751 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CARRAWAY...OR 7 MILES
WEST OF PALATKA...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PALATKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2972 8208 2971 8203 2973 8200 2975 8187
      2973 8158 2956 8166 2960 8182 2968 8212
      2970 8211
TIME...MOT...LOC 2351Z 284DEG 25KT 2968 8175

$$

SHASHY
231 
WWUS52 KJAX 300002
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
802 PM EDT TUE MAY 29 2012

FLC001-107-300012-
/O.EXP.KJAX.SV.W.0085.000000T0000Z-120530T0000Z/
ALACHUA FL-PUTNAM FL-
802 PM EDT TUE MAY 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PUTNAM AND EASTERN
ALACHUA COUNTIES HAS EXPIRED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...FREQUENT 
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE 
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. 

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2972 8208 2971 8203 2973 8200 2975 8187
      2973 8158 2956 8166 2960 8182 2968 8212
      2970 8211
TIME...MOT...LOC 2351Z 284DEG 25KT 2967 8188

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:09 PM EDT, 5 hours 11 minutes earlier.

Area forecast discussion, May 29, 2:09 PM EDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
209 PM EDT TUE MAY 29 2012

...BERYL EXITING TO THE NORTHEAST...

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
TD BERYL CONTINUES TO MOVE NORTHEAST INTO SOUTHERN GEORGIA...WITH
A RAINBAND EXITING LAND AREAS INTO THE COASTAL WATERS. BEHIND THE
BAND...SCATTERED TO NUMEROUS SHOWERS WILL CROSS THE AREA THROUGH
LATE THIS AFTN...ALONG WITH ISOLATED THUNDERSTORMS. A FEW OF THE
STRONGER SHOWERS/STORMS COULD PRODUCE GUSTY WINDS WITH PERHAPS
A STORM OR TWO THAT COULD HAVE WEAK ROTATION. ACTIVITY WILL
DIMINISH THIS EVENING AS BERYL CONTINUES TO MOVE TO THE NORTHEAST.
WITH THE HEAVY RAINFALL POTENTIAL DIMINISHING...WILL CANCEL THE
FLOOD WATCH. UPPER 60S TO LOWER 70S WILL PREVAIL FOR LOW TEMPS
TNGT. FOR WEDNESDAY...WESTERLY FLOW WILL RESULT IN A WARMUP...WITH
HIGHS IN THE UPPER 80S TO LOWER 90S. WITH WEAK LIFT AND SUFFICIENT
HEATING...AND EXPECT SCATTERED SHWRS/TSTMS WILL DEVELOP WEDNESDAY
AFTN...BUT WITH LESSER COVERAGE THAN THIS AFTN.

AN UPPER TROUGH WILL DIG ACROSS THE SOUTHEASTERN UNITED STATES
FOR WEDNESDAY NIGHT THROUGH FRIDAY. IN ADDITION TO THE INSTABILITY
GENERATED BY DIURNAL HEATING AND SEA BREEZE INTERACTIONS...THE
PRESENCE OF THIS UPPER TROUGH WILL ACT TO FURTHER DESTABILIZE THE
ATMOSPHERE. NEAR TO JUST ABOVE NORMAL TEMPERATURES ARE EXPECTED
FOR THIS PERIOD.

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A WEAK SURFACE BOUNDARY WILL SLIDE ACROSS THE REGION FRIDAY NIGHT
INTO EARLY SATURDAY. RIDGING AT THE SURFACE AND ALOFT WILL BEGIN
TO BUILD ACROSS THE SOUTHEASTERN UNITED STATES FOR SUNDAY THROUGH
THE FIRST HALF OF NEXT WEEK. THIS PATTERN SHOULD RESULT IN ABOVE
NORMAL TEMPERATURES...WITH LOWER RAIN CHANCES.

&&

.AVIATION...
AS THE REMNANTS OF BERYL CONTINUES ITS NORTHEAST TRACK CONDITIONS
WILL IMPROVE ACROSS AREA TERMINALS THIS 18Z TAF PERIOD. BANDS WILL
CONTINUE TO SPIN AROUND THIS SYSTEM THROUGH THE AFTERNOON AND
EVENING HOURS. THEREFORE...MVFR WITH A FEW BRIEF PERIODS OF IFR IN
HEAVIER SHOWERS WILL BE POSSIBLE THROUGH THIS EVENING. A FEW
THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE AREA INTO THE EARLY
EVENING. REDUCED CONDITIONS WILL LINGER A LITTLE LONGER TONIGHT AT
KSSI...CLOSER TO THE EXITING BERYL. WIND GUSTS WILL ALSO DIMINISH
TONIGHT.

CONDITIONS ARE EXPECTED TO TREND TOWARD VFR TONIGHT...WITH VFR
EXPECTED TO PREVAIL WEDNESDAY MORNING.

&&

.MARINE...
WINDS WILL TURN TO THE SOUTHWEST TONIGHT AS BERYL EXITS TO THE NORTH
THEN EAST. WILL CONTINUE SCA FOR INNER WATERS THROUGH TONIGHT AND
FOR THE OUTER WATERS THROUGH WEDNESDAY MORNING. CONDITIONS UNDER
SCEC WILL PREVAIL WEDNESDAY NIGHT THROUGH THE WEEKEND.

RIP CURRENTS: MODERATE RISK THROUGH TONIGHT...LOW RISK WEDNESDAY.

&&

.HYDROLOGY...
RECENT HEAVY RAINS FROM TS BERYL WILL RESULT IN SIGNIFICANT RISES
ALONG THE ST MARYS RIVER AT MACCLENNY AND THE NORTH FORK OF THE
BLACK CREEK AT MIDDLEBURG OVER THE NEXT FEW DAYS. NO SIGNIFICANT
RISES ARE EXPECTED ALONG OUR OTHER RIVER SITES.

THE ST MARYS RIVER AT MACCLENNY IS FORECAST TO CREST AT 10.7 FEET
THURSDAY MORNING. THE RIVER IS FORECAST TO REMAIN BELOW FLOOD
STAGE...BUT WILL CREST ABOVE ACTION STAGE. ACTION STAGE FOR THE ST
MARYS RIVER AT MACCLENNY IS 10.0 FEET...AND FLOOD STAGE IS 12.0
FEET.

THE NORTH FORK OF THE BLACK CREEK AT MIDDLEBURG IS FORECAST TO
CREST AT 12.0 FEET WEDNESDAY AFTERNOON. THE RIVER IS FORECAST TO
REMAIN BELOW FLOOD STAGE...BUT WILL CREST ABOVE ACTION STAGE.
ACTION STAGE FOR THE NORTH FORK OF THE BLACK CREEK AT MIDDLEBURG
IS 11.0 FEET...AND FLOOD STAGE IS 16.0 FEET.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  94  67  94 /  40  40  40  50
SSI  71  86  73  87 /  50  30  30  30
JAX  70  91  69  91 /  40  40  40  40
SGJ  71  88  72  87 /  40  40  40  40
GNV  69  92  69  92 /  40  30  30  30
OCF  71  92  70  92 /  40  30  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL NOON EDT WEDNESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

ALLEN/STRUBLE/WOLF/ENYEDI/CHASE
Hazardous weather outlook, May 29, 3:57 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 PM EDT TUE MAY 29 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-302000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
357 PM EDT TUE MAY 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS...

...MODERATE RISK OF RIP CURRENTS...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FEW ADDITIONAL RAINBANDS AROUND THE PERIPHERY OF TROPICAL
DEPRESSION BERYL WILL LINGER INTO THIS EVENING. THESE BANDS WILL
BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AND AN OCCASIONAL
LIGHTNING STRIKE. AN ISOLATED WEAK TORNADO ALSO CANNOT BE RULED
OUT.

SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH TONIGHT OVER THE
COASTAL WATERS AS STRONG SOUTH TO SOUTHWEST FLOW CONTINUES.

MODERATE RISK OF RIP CURRENTS IS EXPECTED ALONG THE COAST TODAY.
REFER TO THE SURF ZONE FORECAST FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH
DAY FROM WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

In the hours before

Special weather statement, May 29, 5:15 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
515 PM EDT TUE MAY 29 2012

FLZ025-032-033-292145-
CLAY-DUVAL-ST. JOHNS-
515 PM EDT TUE MAY 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CLAY...EXTREME NORTHWESTERN ST. JOHNS AND EXTREME SOUTHERN DUVAL
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 545 PM EDT...

AT 515 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED 2 MILES NORTHWEST OF MIDDLEBURG...OR 11 MILES
SOUTHWEST OF LAKESIDE...MOVING EAST AT 25 MPH. THIS THUNDERSTORM WILL
AFFECT AREAS AROUND MIDDLEBURG...ASBURY LAKE...LAKESIDE...DOCTORS
INLET AND ORANGE PARK THROUGH 545 PM EDT. GUSTY WINDS OF 35 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR
HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP
WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3013 8196 3019 8167 3000 8166 2997 8198
      3001 8202 3011 8199
TIME...MOT...LOC 2115Z 260DEG 20KT 3007 8193

SHASHY
Special weather statement, May 29, 5:45 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT TUE MAY 29 2012

FLZ031-032-292215-
BRADFORD-CLAY-
545 PM EDT TUE MAY 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLAY
AND EASTERN BRADFORD COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 615 PM EDT...

AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED OVER KINGSLEY...OR 14 MILES SOUTHEAST OF
RAIFORD...MOVING EAST AT 20 MPH. THIS THUNDERSTORM WILL AFFECT AREAS
AROUND LAWTEY...KINGSLEY...MIDDLEBURG...PENNEY FARMS...GREEN COVE
SPRINGS...DOCTORS INLET AND ASBURY LAKE THROUGH 615 PM EDT. GUSTY
WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2987 8206 3005 8209 3014 8169 3008 8168
      3006 8169 3003 8169 3000 8166 2992 8164
TIME...MOT...LOC 2145Z 258DEG 18KT 2997 8200

SHASHY
Local storm report, May 29, 6:02 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
602 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HEAVY RAIN       8 NE BRANFORD           30.04N 82.83W
05/29/2012  M11.80 INCH      SUWANNEE           FL   BROADCAST MEDIA

            MEDIA REPORT OF STORM TOTAL RAINFALL OF 11.8 INCHES IN
            SOUTH SUWANNEE COUNTY.

&&

ARS
Special weather statement, May 29, 6:16 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EDT TUE MAY 29 2012

FLZ022-031-032-035-036-292245-
ALACHUA-BRADFORD-CLAY-COLUMBIA-GILCHRIST-
616 PM EDT TUE MAY 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...SOUTHERN BRADFORD...NORTHERN ALACHUA...SOUTHWESTERN COLUMBIA
AND NORTHERN GILCHRIST COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 645 PM EDT...

AT 615 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9
MILES NORTH OF BELL TO BROOKER TO PENNEY FARMS...MOVING SOUTHEAST AT
15 MPH. THESE THUNDERSTORMS WILL AFFECT AREAS AROUND STARKE...
SAMPSON...OLENO STATE PARK...KINGSLEY...FORT WHITE...BROOKER...
ASBURY LAKE...PENNEY FARMS...LA CROSSE AND HAMPTON THROUGH 645 PM
EDT. GUSTY WINDS OF 35 TO 50 MPH ARE LIKELY ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK AND BRIEF ROTATIONS IN
SOME OF THE STORMS. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2982 8294 2984 8290 2991 8286 2993 8282
      2993 8238 3007 8178 2984 8166 2984 8181
      2980 8186 2980 8191 2975 8194 2972 8205
      2968 8206 2967 8210 2970 8296
TIME...MOT...LOC 2215Z 316DEG 11KT 2986 8290 2986 8231
          2998 8181

SHASHY
Special weather statement, May 29, 6:43 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
643 PM EDT TUE MAY 29 2012

FLZ031>033-035>037-292315-
ALACHUA-BRADFORD-CLAY-GILCHRIST-PUTNAM-ST. JOHNS-
643 PM EDT TUE MAY 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...SOUTHEASTERN BRADFORD...CENTRAL ALACHUA...NORTHWESTERN
PUTNAM...NORTHERN ST. JOHNS AND NORTHERN GILCHRIST COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 715 PM EDT...

AT 642 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3
MILES NORTHWEST OF GREEN COVE SPRINGS TO WALDO TO 3 MILES NORTH OF
BELL...MOVING EAST AT 20 MPH. THESE THUNDERSTORMS WILL AFFECT AREAS
AROUND WALDO...PENNEY FARMS...LA CROSSE...HIGH SPRINGS...HAMPTON...
BELL...GREEN COVE SPRINGS...ALACHUA...KEYSTONE HEIGHTS AND LAKE
GENEVA THROUGH 715 PM EDT. GUSTY WINDS OF 35 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK AND BRIEF ROTATIONS IN SOME OF THE STORMS. TORNADOES
MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2986 8160 2964 8204 2963 8258 2969 8284
      2979 8294 2980 8294 2982 8294 2983 8290
      2986 8289 2986 8273 2983 8265 2985 8262
      2984 8226 3008 8171 3002 8135
TIME...MOT...LOC 2242Z 283DEG 18KT 3001 8170 2979 8215
          2980 8283

SHASHY
Special weather statement, May 29, 7:13 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
713 PM EDT TUE MAY 29 2012

FLZ031>033-035>037-292345-
ALACHUA-BRADFORD-CLAY-GILCHRIST-PUTNAM-ST. JOHNS-
713 PM EDT TUE MAY 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...SOUTHEASTERN BRADFORD...CENTRAL ALACHUA...NORTHERN PUTNAM...
CENTRAL ST. JOHNS AND EASTERN GILCHRIST COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 745 PM EDT...

AT 712 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES EAST OF
PICOLATA TO LAKE GENEVA TO 8 MILES NORTHWEST OF NEWBERRY...MOVING
SOUTHEAST AT 20 MPH. THESE STRONG SHOWERS AND THUNDERSTORMS WILL
AFFECT AREAS AROUND WALDO...PICOLATA...LAKE GENEVA...KEYSTONE
HEIGHTS...ALACHUA...PUTNAM HALL...ORANGE HEIGHTS...
BAKERSVILLE...MELROSE AND FLORAHOME THROUGH 745 PM EDT. GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN SOME OF THESE STORMS.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2971 8142 2959 8178 2960 8271 2969 8274
      2980 8277 2983 8208 3001 8153
TIME...MOT...LOC 2312Z 312DEG 19KT 2992 8155 2977 8200
          2973 8269

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:22 PM EDTLake Wind AdvisoryJAXNassau8 hr
May 28, 8:46 PM EDTSpecial Weather StatementJAXAlachua44 min
May 28, 9:23 PM EDTSpecial Weather StatementJAXFlagler52 min
May 28, 9:29 PM EDTSpecial Weather StatementJAXAlachua46 min
May 28, 9:34 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Marion, Putnam56 min
May 28, 9:56 PM EDTSpecial Weather StatementJAXSaint Johns34 min
May 28, 10:13 PM EDTSpecial Weather StatementJAXMarion, Putnam32 min
May 28, 10:28 PM EDTAreal Flood AdvisoryJAXAlachua, Marion, Putnam62 min
May 28, 10:35 PM EDTSpecial Marine WarningJAX55 min
May 28, 10:43 PM EDTSpecial Weather StatementJAXDuval32 min
May 28, 10:46 PM EDTSpecial Weather StatementJAXMarion29 min
May 28, 10:50 PM EDTAreal Flood WarningJAXMarion3 hr
May 28, 11:18 PM EDTSpecial Weather StatementJAXMarion42 min
May 28, 11:53 PM EDTSpecial Weather StatementJAXSuwannee37 min
May 29, 12:00 AM EDTSpecial Weather StatementJAXMarion30 min
May 29, 12:16 AM EDTFlash Flood WarningJAXMarion3 hr
May 29, 12:40 AM EDTSpecial Weather StatementJAXColumbia50 min
May 29, 12:51 AM EDTAreal Flood WarningJAXColumbia, Gilchrist, Hamilton, Suwannee3 hr
May 29, 2:08 AM EDTSpecial Weather StatementJAXMarion52 min
May 29, 2:50 AM EDTSpecial Marine WarningJAX55 min
May 29, 3:10 AM EDTAreal Flood WarningJAXMarion, Putnam4 hr
May 29, 3:58 AM EDTAreal Flood WarningJAXColumbia, Hamilton, Suwannee3 hr
May 29, 4:40 AM EDTSpecial Weather StatementJAXSuwannee35 min
May 29, 5:14 AM EDTFlash Flood WarningJAXSuwannee3 hr
May 29, 5:17 AM EDTSpecial Weather StatementJAXSuwannee43 min
May 29, 5:59 AM EDTSpecial Weather StatementJAXColumbia31 min
May 29, 6:26 AM EDTSpecial Weather StatementJAXColumbia34 min
May 29, 6:52 AM EDTAreal Flood WarningJAXBaker, Columbia, Gilchrist, Union3 hr
May 29, 6:52 AM EDTSpecial Weather StatementJAXUnion38 min
May 29, 8:30 AM EDTSpecial Weather StatementJAXBaker45 min
May 29, 9:26 AM EDTSpecial Weather StatementJAXAlachua34 min
May 29, 9:51 AM EDTSpecial Weather StatementJAXAlachua, Bradford39 min
May 29, 10:46 AM EDTSpecial Weather StatementJAXAlachua44 min
May 29, 1:20 PM EDTSpecial Weather StatementJAXUnion40 min
May 29, 1:34 PM EDTSpecial Weather StatementJAXBaker26 min
May 29, 1:46 PM EDTSpecial Weather StatementJAXColumbia44 min
May 29, 1:53 PM EDTSpecial Weather StatementJAXUnion52 min
May 29, 2:18 PM EDTSpecial Weather StatementJAXCitrus27 min
May 29, 2:45 PM EDTSpecial Weather StatementJAXBradford, Union60 min
May 29, 3:39 PM EDTSpecial Weather StatementJAXNassau36 min
May 29, 3:43 PM EDTTornado WarningJAXBradford, Union32 min
May 29, 4:19 PM EDTSpecial Weather StatementJAXBaker26 min
May 29, 4:44 PM EDTSpecial Weather StatementJAXDuval46 min
May 29, 4:49 PM EDTAreal Flood AdvisoryJAXBaker, Nassau25 min
May 29, 5:15 PM EDTSpecial Weather StatementJAXClay30 min
May 29, 5:45 PM EDTSpecial Weather StatementJAXClay30 min
May 29, 6:16 PM EDTSpecial Weather StatementJAXBradford, Clay, Gilchrist29 min
May 29, 6:43 PM EDTSpecial Weather StatementJAXAlachua, Clay, Gilchrist32 min
May 29, 7:13 PM EDTSpecial Weather StatementJAXAlachua32 min
May 29, 7:40 PM EDTSpecial Weather StatementJAXAlachua50 min
May 29, 7:45 PM EDTAreal Flood AdvisoryJAXAlachua, Putnam90 min
May 29, 7:53 PM EDTSpecial Weather StatementJAXPutnam37 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.